United-States flag

0

does PAGG upset your stomach?

I was on PAGG for over a week, everything was fine until my stomach started to HURT one night after dinner. I wasn't nauseous, no bowel issues, just plain pain. This went on into the next day (though it lessened) and i stopped taking PAGG thinking it was the culprit.

Then, my mother has the same symptoms and nausea (she's not on PAGG or SCD for that matter). therefore, I thought it was a bug of some kind. I took PAGG for a day, and after dinner i felt very nauseous.

Now I'm completely confused, anyone experience something similar?

Vote for the Best Answer

0

United-States flag

The book mentions ALA may have this effect. I actually threw up after my first AGG/SCD meal.

Quote:

"Alpha- lipoic acid: 100–300 mg (I take 300 mg with each meal, but some

people experience acid reflux symptoms with even 100 mg)"

If it is PAGG. It's most likely the ALA.

I stayed with 300mg though and did not have any further problems.

Consider taking just GG or a smaller dose of ALA.

What dose are you taking?

  • LoLo commented Sep 8th 2011:

    i'll check when i get home and add it to the post

Like this post? Share it!

Join the 4 Hour Body Superhumans!

Join our community and be a part of the superhuman revolution!

Stats

answers

1

comments

1

people

2

Advertisement

2 Followers